# SDR DHL2006801511

- Difficulty date: March 31, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Cracked
- Location: Rt Mlg
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT MLG RETRACTION PIN THREAD CRACKED.  REMOVED AND REPLACED RT MLG RETRACTION PIN IAW SB 32-102 PG 6-10, MM 32-32-2 PG 202-204.  REFER TO JC 8-32-20-007 FOR OPS CHECK.
